# SDR UPS405438

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 1740-1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, FOUND CRACK DUE TO CORROSION ON STR FLANGE AT BS 1757, S-43 RT.  REPLACED STR FROM BS 1740 TO 1780 IAW SRM 51-30-02.
